# SDR SIMA201201106

- Difficulty date: January 8, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 19,792 hours, 17,115 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE312313
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON FLIGHT 3560 THE CREW REPORTED AT FLIGHT LEVEL 370 RECEIVED E1 OIL IMP BYPASS MESSAGE WITH ENGINE 1 OIL LOW PRESS WARNING.  OIL QUANTITY DROPPED TO 3 QUARTS AND GOT SMOKE IN COCKPIT.  CREW SHUT DOWN ENGINE 1 AND SMOKE CLEARED.  THE CREW DELCARED AN EMERGENCY AND DIVERTED TO SDF.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED ENGINE NR 1 REF WORKCARD 71-000-00.  THE OPERATIONAL CHECK WAS GOOD, NO LEAKS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
